# SDR ORJA9860

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 2760 · Drag Control System
- Part: Warning
- Condition: Activated
- Location: Spoiler System
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF DUE TO SPOILER DEPLOYED ANNUNCIATION ON OAP.  ASSIGNED TO DMI NR 13132 REF TO LOP PAGE 156711.  SPOILER SYSTEM OPS CHECK NORMAL IAW MM 27-60-00.  NO DISCREPANCIES NOTED CLEARS DMI NR 13132.  (M)
